Not sure what I am

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 10/15/2009 10:46 AM (GMT -7)   
I was told 3 years ago that I was BP.  Never found a med to help except Xanax to sleep.  PDoc retired in Dec of last year, so I just started going to a regular MD.  They hate the fact that I take 1 mg of Xanax a day and put me on Buspar.  I thought it was anti anxiety, I am starting to think it is an anti-depressant, started on low dose, but when increased after 4 weeks, am so hyper I am about to jump out of my skin. Old PDoc would never put me on anti-depressants because he said it would make me manic. Last night I cried, my everything hurt, the skin inside my mouth hurt, my eyelashes, chest so tight I could not breathe.  MD thinks it is just GAD.  I made appointment on the 30th with a new PDoc to see if my meds are hurting or what is going on.  I was doing really well for a while but lately, everything seems bad, wrong...... Has anyone had this happen to them?
 
Gem

Learning2fly
Regular Member


Date Joined Oct 2009
Total Posts : 76
   Posted 10/15/2009 2:44 PM (GMT -7)   

Gem, it sounds like the Buspar has aggitated every single nerve in your body! I've never had that happen to me, but I'm sure it has happened to others. I hope the 30th gets here quickly for you. If this continues without any let up in your symptoms by the morning, if you can wait that long, go to the emergency room. GAD is not like what you are describing. No one can be expected to live like that.

I am BP, but I haven't had a manic episode in years. I am on anti-depressants and need something added to bring me up. Too bad you can't transfer some of that high to those of us who are low.

Let me know how you make out at the Pdoc or ER. I don't know enough about Buspar to tell you if it safe to just stop it or not. Since you don't go to the Pdoc for 2 weeks, it might be worth a trip to the ER just to get off the stuff. They can safely bring you off of it. Good luck Gem.

 
Major depression; Bipolar Disorder; Fibromyalgia; Spinal Stenosis; right arm and leg nerve compression; cataracts; glaucoma; IBS; RLS; hypothyroidism; B12 deficiency ... that's enough or I'll get more depressed.


Precious Gem
Veteran Member


Date Joined Oct 2008
Total Posts : 1139
   Posted 10/16/2009 5:08 AM (GMT -7)   
Thanks Learning,
 
From what I have read Buspar, which was working really well for me, does not have bad withdrawl.  The last couple of days I have been backing slowly off instead of going up.  I am feeling better today.  I am going to try and hang on until the 30th, if not I will go to the ER.  I am not shy about my problems or trying to get help when I need it.  I am really not sure what can be done, I have been on all mood stabilizing meds on the market and they either had such severe side effects and I had allergic reactions to them.  Really Xanax is the only thing that helps, at this point GP wants me off of it, old PDoc thought it was the best thing for me.  Gp is well meaning but I think this is a little out of their league.  I will go to new Dr. with an open mind.
Have a great week-end turn
 
Gem
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 9:50 AM (GMT -7)
There are a total of 2,733,001 posts in 301,075 threads.
View Active Threads


Who's Online
This forum has 151228 registered members. Please welcome our newest member, Acro1010.
332 Guest(s), 17 Registered Member(s) are currently online.  Details
JayMot, damo123, RDP74, tickbite666, dacarte3, AnxiousTexan, smlafleur, iho, NiceCupOfTea, Melg, Fairwind, SharonZ, Gbryan, Mustard Seed, Meshawmama, Annie88, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer